MAUDE Adverse Event Report: ABBOTT MEDICAL CURRENT¿ PFA GENERATOR; NO MATCH

ABBOTT MEDICAL CURRENT¿ PFA GENERATOR; NO MATCH
Model Number PFA-GEN-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure using the volt pfa system and the tactiflex duo catheter, communication issues resulted in a procedural delay.It was noted that the pfa applications were applied as normal, however, when switching to rf, the impedance appeared out of range and rf application stopped.Troubleshooting included replacing the ampere generator, rebooting both the ampere generator and the current generator, exchanging the catheters, and exchanging the rf neutral patch, but the issue persisted.It was suspected that the current generator was causing the issue.There were no adverse consequences to the patient.

Brand Name
CURRENT¿ PFA GENERATOR
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24754303
Report Number2184149-2026-00090
Device Sequence Number9422313
Product Code QZI
UDI-Device Identifier05415067051516
UDI-Public(01)05415067051516(10)10796888
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFA-GEN-01
Device Catalogue NumberPFA-GEN-01
Device Lot Number10796888
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown